Should I Be Worried -pg84

6 Replies
Wondering - August 23

Hey Im not sure if this is a dumb question or not, I am new to this website so.. ok here goes.. I went on the Depo shot for the first time in April the shot was not effective any longer on June 16th, yet I havent went back to get another one because I didnt like the side effects at all.. But in the mean time my BF and I have been having unprotected s_x...BUT I havent had a regular period yet.. Im starting to wonder if there is a chance I might be pregnant though cus it isnt coming at all.. no signs of period, but minor dark spotting... I also have had some other signs like, headaches, dizzy, lower back pain, and what I thought was a bladder infection.. but now seems only to be constant urge to pee...! Let Me know what you all think.. Thanks!!

 

jenna - August 20

hey i was having the same thing except i took the shot twice i was looking for some help about this to but no one responded to my posts! :S... my second shot was up on the 20th of july an i had unprotected s_x with my bf some where between the 2nd an11th of july i havent had my period yet but i did have weird brownish spotting, an since then i have been really bloated an having stomach pains having to pee more then usual and headaches, also lower back pain i took a blood test and it said neg. but im convinced its wrong!.. so im going to take a hpt in sept.

 

fijian - August 21

I have the same type of thing with me. I was supposed to get my last depo on July 2, but didn't coz I dont like what it does to my body. One night my fiance and I decided to try to create another baby. We tried on Aug. 7/8. About 6 days later I had light brown spotting and some light bleeding the next day. That was it. I read that if the egg becomes fertilized, you will have "implantation bleeding" bewteen 6-12 days after conception. I took a pregnancy test 9 days later and it showed negative. Then I took one 3 days after that and it showed negative. I have major bloating and some cramping, but no nausea. The one major thing I read is that women who end the depo take about 8-9 months on average to get pregnant again. So maybe my chances are pretty slim. You all should update me if you find anything new!

 

fijian - August 21

Oh yeah as for me, I forgot to mention that I had my period after the shot wore off, and I read that once you get your period (after being off depo) you can get pregnant.

 

Wondering - August 23

OK... Jenna... all those signs are exactly like mine... I had the brownish spotting also.. I took a pregnancy test about a week in a half ago and well it said negative... so I think i will to wait until sept and take a blood test.. but never again will I use this birth control method!! Thanks...

 

sarai - August 23

To Wondering, did you get your period after you stopped the depo?? If not, chances are that you are not pregnant. If you did, that means you got back into a cycle and its more probable that you are pregnant.

 

Wondering - August 23

Well, Im not sure if it was my period or not, for 3 days I had what I thought was a period, but then I still have continued to spot so im not sure

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?